Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 3, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at May 12, 2005, 7:22 PM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2005, 7:22 PM CDT (00:22 UTC)
- Expired
- May 12, 2005, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 85 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 246 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLUB 130028
FFWLUB
TXC045-153-189-437-130315-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CDT THU MAY 12 2005
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS
SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS
NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS
NORTHERN HALE COUNTY IN NORTHWEST TEXAS
* UNTIL 1015 PM CDT
* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES SOUTHWEST OF SOUTH
PLAINS...OR ABOUT 13 MILES NORTHWEST OF FLOYDADA. THE STORM
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
NATIONAL WEATHER SERVICE DOPPLER RADAR COMBINED WITH SATELLITE
INDICATED 6 TO 8 INCHES OF RAIN HAVE FALLEN SINCE 3 PM. THE HEAVIEST
RAINFALL IS ALONG A SETH WARD TO SILVERTON AXIS. ADDITIONAL HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE LIKELY AS HEAVY THUNDERSTORMS
CONTINUE TO TRAIN OVER THE SAME REGION.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 3422 10173 3419 10108 3434 10098 3455 10097
3440 10172
$$1 follow-up statement
000
WGUS74 KLUB 130228
FFSLUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
924 PM CDT THU MAY 12 2005
TXC045-153-189-437-130315-
SWISHER TX-BRISCOE TX-FLOYD TX-HALE TX-
924 PM CDT THU MAY 12 2005
...A FLASH FLOOD WARNING CONTINUES UNTIL 1015 PM CDT FOR HALE...
FLOYD...BRISCOE AND SWISHER COUNTIES...
AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE VERY HEAVY RAIN OVER PARTS OF THE WARNED AREA...ESPECIALLY
PARTS OF BRISCOE AND FLOYD COUNTIES. RADAR AND SATELLITE ESTIMATES
SHOW THAT RAINFALL AMOUNTS OF 8 TO 10 INCHES MAY HAVE FALLEN OVER
PARTS OF SOUTHWEST BRISCOE AND NORTHWEST FLOYD COUNTIES. ONE
RAINFALL REPORT EAST OF THE HEAVIEST RAIN AT CAPROCK CANYONS STATE
PARK SHOWED 3.5 INCHES OF RAIN HAD FALLEN BY 9 PM WITH HEAVY RAIN
CONTINUING TO FALL.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
PLAINS...CLAYTONVILLE...VALLEY SCHOOLS...CAPROCK CANYON STATE PARK...
SILVERTON AND QUITAQUE.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES AND
ARROYOS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3422 10173 3419 10108 3434 10098 3455 10097
3440 10172
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 3:30 PM CDT, 3 hours 52 minutes earlier.
Area forecast discussion, May 12, 3:30 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 330 PM CDT THU MAY 12 2005 .SHORT TERM... SCATTERED SEVERE CONVECTION EXPECTED TO PERSIST THIS AFTERNOON AND EVENING AS HEATING ALONG BOUNDARY OVER THE WESTERN SOUTH PLAINS AND SOUTHERN PANHANDLE AND ABUNDANT MOISTURE AND CAPE RESULT VERY STRONG UPDRAFTS WITH POTENTIAL FOR ISOLATED TORNADOES IF STORMS CROSS BOUNDARY AND TAKE ADVANTAGE OF HIGHER LOW LEVEL SHEAR/HELICITY ENVIRONMENT. OTHERWISE...THREAT OF LARGE HAIL AND WIND GUSTS WILL PERSIST WITH VIGOROUS ROTATING UPDRAFTS. LOW LEVEL JET IS FORECAST TO INTENSIFY OVER THE ROLLING PLAINS INTO SE PANHANDLE TOWARD MIDNIGHT WITH STRONG SURFACE TO 850 MB MOISTURE ADVECTION. MODELS DEVELOP MESOSCALE SYSTEM IN THE CHILDRESS AREA TOWARD THE RED RIVER. AN EASTWARD PROPAGATION SEEMS LIKELY WITH HEAVY RAIN THREAT. FRIDAY AND FRIDAY NIGHT...WHERE BOUNDARY AND REINFORCING COLD FRONT WILL END UP WILL BE OF IMPORTANCE AND DICTATE MESOSCALE FORCING FOR ADDITIONAL CONVECTIVE DEVELOPMENT. AS UPPER TROUGH MOVES EAST ACROSS CENTRAL AND NORTHERN PLAINS...DRYLINE WILL LIKELY MOVE FARTHER EAST ACROSS CENTRAL AND EASTERN SOUTH PLAINS WITH BETTER CHANCE POPS AND SEVERE THREAT ACROSS THE EASTERN HALF OF THE FORECAST AREA. ACTIVITY APPEARS IT WILL SHIFT SOUTH WITH BOUNDARY WITH SHOWERS/THUNDER MOVING INTO EAST AND SOUTH ZONES LATE...THUS KEPT POPS HIGHER ACROSS THE SOUTHERN TIER. .LONG TERM...RIDGE IS PROGGED TO BUILD TO OUR WEST WITH SHOWER ACTIVITY MAINLY SOUTH AS COOL EASTERLY UPSLOPE FLOW CONTINUES ON SATURDAY. DRIER PATTERN MAY BE SHORT LIVED AS SHORTWAVE IS FORECAST TO CROSS RIDGE AND GENERATE SHOWERS WEST MOVING SOUTHEAST INTO INCREASINGLY MOIST LOW LEVEL FLOW. GFS IS MORE AGGRESSIVE WITH PRECIPITATION...BUT A LITTLE EARLY TO SPECULATE ON PATTERN BEYOND 72 HOURS. THIS SHORTWAVE WILL MOVE EAST BY MONDAY...WITH IMPRESSIVE UPPER RIDGE EXPANDING NORTH FROM NORTHERN MEXICO INTO TEXAS BY TUESDAY AND WEDNESDAY OF NEXT WEEK WITH HOT AND DRY WEATHER LOOKING MORE LIKELY WITH SOME CONSISTENCY AMONG MEDIUM RANGE MODELS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 54 80 49 72 / 40 20 20 20 TULIA 56 83 50 74 / 40 40 30 20 PLAINVIEW 61 84 51 75 / 40 30 30 20 LEVELLAND 61 86 51 75 / 40 30 30 20 LUBBOCK 62 85 52 75 / 40 30 40 20 BROWNFIELD 62 88 52 76 / 40 30 40 30 CHILDRESS 65 82 54 76 / 60 40 40 20 SPUR 66 86 54 76 / 40 40 40 20 ASPERMONT 67 85 59 76 / 30 40 40 30 && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 06
Hazardous weather outlook, May 12, 11:30 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT THU MAY 12 2005 TXZ021>044-131630- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 1130 AM CDT THU MAY 12 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME SOUTHERN PANHANDLE...NORTHERN SOUTH PLAINS...AND ROLLING PLAINS TODAY AND TONIGHT. THIS AREA IS GENERALLY NORTH OF A LINE FROM MORTON...TO FLOYDADA...TO PADUCAH. THE REMAINDER OF THE SOUTH PLAINS AND ROLLING PLAINS ARE IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A COLD FRONT IS LOCATED ACROSS THE TEXAS PANHANDLE AND NORTHERN SOUTH PLAINS TODAY. THE FRONT IS FORECAST TO BE STATIONARY OR MOVE SLOWLY SOUTH THROUGH THE DAY. THIS FRONT WILL PROVIDE THE LIFT NECESSARY FOR THUNDERSTORM FORMATION. SOUTH OF THE FRONT... THUNDERSTORM DEVELOPMENT WILL BE MORE DEPENDANT ON SURFACE HEATING. CLOUD COVER IS EXPECTED TO SLOWLY ERODE DURING THE DAY LEADING TO SUFFICIENT SURFACE-BASED INSTABILITY FOR SCATTERED THUNDERSTORM DEVELOPMENT IN THIS AREA. MODERATE SHEAR AND INSTABILITY WILL ALLOW FOR LARGE HAIL AND DAMAGING WIND GUSTS AS THE PRIMARY THREAT. HOWEVER...ENHANCED SHEAR ALONG THE COLD FRONT WILL LEAD TO A THREAT OF AN ISOLATED TORNADO IN THE MODERATE RISK AREA. TONIGHT...A CONVECTIVE COMPLEX MAY FORM OVER THE NORTHERN AND CENTRAL ROLLING PLAINS. THE MAIN THREATS FROM THIS COMPLEX WILL BE HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN... SEVERE CONVECTION MAY OCCUR AGAIN ON FRIDAY. THE EXTENT OF THE THREAT AREA WILL BE HIGHLY DEPENDANT ON THE EVOLUTION OF THE CONVECTION AND COLD FRONT ACROSS THE REGION TODAY AND TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.
In the hours before
Local storm report, May 12, 6:19 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
619 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM TORNADO 3 NNW SOUTH PLAINS 34.26N 101.33W
05/12/2005 FLOYD TX TRAINED SPOTTER
&&
GSLocal storm report, May 12, 6:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
634 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 10 SW QUITAQUE 34.26N 101.18W
05/12/2005 FLOYD TX NWS EMPLOYEE
&&
GSLocal storm report, May 12, 6:47 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 3 NW WILSON 33.35N 101.76W
05/12/2005 0.75 INCH LYNN TX TRAINED SPOTTER
&&
GSLocal storm report, May 12, 6:54 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
654 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL SLATON 33.44N 101.64W
05/12/2005 1.00 INCH LUBBOCK TX FIRE DEPT/RESCUE
0650 PM HAIL 1 E QUITAQUE 34.37N 101.04W
05/12/2005 1.75 INCH BRISCOE TX EMERGENCY MNGR
&&
GSLocal storm report, May 12, 7:11 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
711 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 SE WOODROW 33.42N 101.81W
05/12/2005 1.75 INCH LUBBOCK TX TRAINED SPOTTER
GOLFBALL SIZE HAIL REPORTED 1/2 MILE EAST OF THE
INTERSECTION OF HIGHWAY 87 AND 41
&&
GSLocal storm report, May 12, 7:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
715 PM CDT THU MAY 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 2 N QUITAQUE 34.40N 101.06W
05/12/2005 2.75 INCH BRISCOE TX EMERGENCY MNGR
&&
GSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Tornado Warning | LUB | Briscoe | 28 min |
| May 12, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 62 min |
| May 12, 7:26 PM CDT | Tornado Warning | LUB | Hall | 49 min |
| May 12, 7:29 PM CDT | Tornado Warning | LUB | Briscoe | 31 min |
| May 12, 7:51 PM CDT | Tornado Warning | LUB | Hale | 24 min |
| May 12, 7:53 PM CDT | Tornado Warning | LUB | Lubbock | 52 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 64 min |
| May 12, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 61 min |
| May 12, 8:14 PM CDT | Tornado Warning | LUB | Hall | 46 min |
| May 12, 8:15 PM CDT | Tornado Warning | LUB | Floyd, Hale | 30 min |
| May 12, 8:36 PM CDT | Tornado Warning | LUB | Crosby | 54 min |
| May 12, 8:39 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 66 min |
| May 12, 8:46 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 59 min |
| May 12, 8:53 PM CDT | Flash Flood Warning | LUB | Lubbock | 2 hr |
| May 12, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 64 min |
| May 12, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 59 min |
| May 12, 9:15 PM CDT | Tornado Warning | LUB | Lubbock | 60 min |
| May 12, 9:18 PM CDT | Tornado Warning | LUB | Floyd | 27 min |
| May 12, 9:29 PM CDT | Tornado Warning | LUB | Crosby | 46 min |
| May 12, 9:33 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 57 min |
| May 12, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 12, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 46 min |
| May 12, 9:51 PM CDT | Tornado Warning | LUB | Floyd | 39 min |
| May 12, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 62 min |
| May 12, 10:17 PM CDT | Tornado Warning | LUB | Crosby | 58 min |
| May 12, 10:26 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 64 min |
| May 12, 10:34 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 56 min |
| May 12, 10:36 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 54 min |
| May 12, 10:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 62 min |
| May 12, 10:50 PM CDT | Tornado Warning | LUB | Floyd | 40 min |
| May 12, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 54 min |
| May 12, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 61 min |
| May 12, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 31 min |
| May 12, 11:31 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 59 min |
| May 12, 11:33 PM CDT | Tornado Warning | LUB | Lubbock | 27 min |
| May 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 24 min |
| May 12, 11:39 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 66 min |
| May 12, 11:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 12, 11:59 PM CDT | Flash Flood Warning | LUB | Hale | 2 hr |
| May 13, 12:10 AM CDT | Tornado Warning | LUB | Crosby | 35 min |
| May 13, 12:18 AM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 42 min |
| May 13, 12:22 AM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 53 min |
| May 13, 12:33 AM CDT | Tornado Warning | LUB | Hale | 27 min |
| May 13, 12:44 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 61 min |
| May 13, 12:59 AM CDT | Tornado Warning | LUB | Hale | 31 min |
| May 13, 1:04 AM CDT | Tornado Warning | LUB | Floyd | 56 min |
| May 13, 1:12 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 48 min |
| May 13, 1:40 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 65 min |
| May 13, 1:55 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 65 min |
| May 13, 2:43 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 32 min |
| May 13, 3:01 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 44 min |
| May 13, 3:06 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 54 min |
| May 13, 3:54 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 66 min |
| May 13, 4:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 71 min |
| May 13, 4:57 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 33 min |
| May 13, 5:29 PM CDT | Tornado Warning | LUB | Cottle | 31 min |
| May 13, 5:34 PM CDT | Tornado Warning | LUB | Childress | 26 min |
| May 13, 6:00 PM CDT | Tornado Warning | LUB | Childress | 32 min |
| May 13, 6:01 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 29 min |
| May 13, 6:32 PM CDT | Severe Thunderstorm Warning | LUB | King | 43 min |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.